# SDR AALA20091008SFO02

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 29,876 hours, 14,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT LIGHTS, LEFT NUMBER ONE DOOR ENTRY EMERGENCY LIGHTS AND FIRST CLASS DROP CEILING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED B5-23 BATTERY PACK.  ALL OPS CHECK NORMAL.
